Adeniran, O. J: Publications

1. Theses

[1] On generalized Bol identity and related loops identities – M.Sc. Thesis, Obafemi Awolowo University, Ile-Ife 1997

[2] The study of certain class of loops via their Bryant-Schneider groups – Ph.D. Thesis, University of Agriculture, Abeokuta, 2002

 

2. Journal Articles

[1] J.O. Adeniran: On certain anti-commutative algebras, Zb. Rad. ISSN 1450-9628 20(1998), 41-46

[2] J.O. Adeniran & A.R.T. Solarin: A note on automorphic inverse property loops, Zb. Rad. ISSN 1450-9628 20(1998), 47-52.

[3] A.R.T. Solarin, T.F. Omole & J.O. Adeniran: On Aktivis algebra of Bol-Moufang type, An. Stiint. Univ. “Al.I.Cuza”, Iasi, (Romania) ISSN 0041-9109 44(1998) no. 1,161-168,MR1719797 (2001B:17006)

[4] J.O. Adeniran: On certain anticommutative algebras II, Zb. Rad. (Yugoslavia) ISSN 1450-9628 21(1999), 17 -24, MR1716324 (2000m:20821)

[5] A.R.T. Solarin, J.O. Adeniran & S.A. Akinleye: A further generalization of the Aktivis Identities, Int. Jour. of Math. Sc. (Nigeria) (1999), 101-107.

[6] J.O. Adeniran: On the Bryant-Schneider group of a conjugacy closed loop, Hard. Jour. (U.S.A) ISSN 0741-9937 22(1999), 17-24, MR1725380 (2000H:20821).

[7] J.O. Adeniran & A.R.T. Solarin: A note on the generalized Bol identity, An. Stiint Univ. “Al.I.Cuza”, Iasi, (Romania) ISSN 0041-9109 45(1999) no.1, 99-103,

[8] J.O. Adeniran & J.A. Oguntuase: A contribution to the study of Bol-Moufang type algebra, An. Stiint Univ. “Al.I.Cuza”, Iasi, (Romania) ISSN 0041-9109 45(1999) no. 2, 225-230

[9] J.O. Adeniran, E.O. Adeleke, A.A.A. Agboola, J.A. Oguntuase & A.R.T. Solarin: On quadratic loops of Bol-Moufang type, Krag. Jour. Math., (Yugoslavia) ISSN 1450-9628 24(2000), 41-48. [Abstract]

[10] J.O. Adeniran & S.A. Akinleye; Some properties of generalized Bol loops, Nig. Jour. Sci. ISSN 0029-0114 2001, 101-107

[11] J.O. Adeniran: On Bol loops of cardinality 2pq (q not a divisor of p^2 – 1). Proc. Jangjeon Math. Soc. (South Korea) ISSN 1229-3067 4(2002), 31-36 MR1905572 (2003E:20078)

[12] J. O. Adeniran: More on the Bryant-Schneider group of a conjugacy closed loop, Proc. Jangjeon Math. Soc. (South Korea) ISSN 1229-3067 5(2002), 35-46

[13] J.O. Adeniran: Some properties of the Bryant-Schneider groups of certain Bol loops. Proc. Jangjeon Math. Soc. 6(2002), (South Korea) ISSN 1229-3067 71-80, MR1980307 (2004C:20115)

[14] A.T. Akinwale, J.O. Adeniran & T. Arogundade: Exploiting semantic schema model for interactive query transformation using mix function, ASSET B (2003), Vol. 2(1), 73-82

[15] J.O. Adeniran: On some maps of conjugacy closed loops, An. Stiint. Univ. “Al.I.Cuza”, Iasi (Romania) ISSN 0041-9109 50 No. 2(2004), 267-272, MR2131936 (2005K:20115)

[16] J.O. Adeniran: On holomorphic theory of a class of left Bol loops, An. Stiint. Univ. “Al.I.Cuza” Iasi, (Romania) ISSN 0041-9109 51 No. 1 (2005), 23-28, MR2187353 (2007C:20171)

[17] T.G. Jaiyeola & J.O. Adeniran: On the derivatives of central loops, Adv. Theor. Appl. Math. (India) ISSN 0973-4554 3(1) (2006); 233-244, MR2330756 (2008C:20121) [Abstract]

[18] J.O. Adeniran & T.G. Jaiyeola: On central loops and central square property, Quasigroups and related systems, (Poland/Moldova) ISSN 1561-2848 Vol. 15(2) (2007), 191-200, MR2383946 (2008K:20148)

[19] A.S. Sodiya, J.O. Adeniran & R. Ikuomola: An expert System-based site Security officer, Jour. of Comp. & Info. Tech. (Croatia) Vol. 15(3) (2007), 227-235

[20] T.G. Jaiyeola & J.O. Adeniran: Algebraic properties of some varieties of central loops, Quasigroups and related systems, (Poland/Moldova) ISSN 1561-2848 Vol. 16(1) (2008), 37-54 MR2435526 (2009G:20147)

[21] T.G. Jaiyeola & J.O. Adeniran: On some autotopisms of non-Steiner central loops. Jour. Nig. Math. Soc. ,Vol. 27 (2008), ISSN 0189-8965 53-67, MR2421795. (2009D:20152)

[22] T.G. Jaiyeola & J.O. Adeniran: On isotopic characterization of central loops, Creative Math. & Info. (Romania), ISSN 1584 286X Vol. 18(1) (2009), 39-45

[23] T.G. Jaiyeola & J.O. Adeniran: New Identities in Universal Osborn loops. Quasigroups and Related systems, (Poland/Moldova) ISSN 1561-2848 Vol. 17(1)(2009), 31-54

[24] T.G. Jaiyeola & J.O. Adeniran: Weak Inverse Property Loops and Some Isotopy-Isomorphy Properties, Acta Universitatis Apulensis, (Romania) ISSN 1582-5329 Vol. 18(2009), 19-33

[25] T.G. Jaiyeola & J.O. Adeniran: On the existence of A-loops with some commutative inner mappings and others of order 2, Southeast Asian Bulletin of Mathematics (Hong Kong/China) ISSN 0129-2021 2009 Vol. 33, 853-864 ,

[26] T.G. Jaiyeola, J.O. Adeniran & A.A.A. Agboola: On the second Bryant-Schneider group of an Osborn loop, J. Adv. Math. Studies, (Romania) ISSN 2065-3506 – to appear

[27] T.G. Jaiyeola & J.O. Adeniran: Not every Osborn loop is Universal, Acta Math. Acad. Paed. Nyiregyhaziensis, (Hungary) – (to appear in 25(2), 2009)

[28] J.O. Adeniran, J.T. Akinmoyewa, A.R.T. Solarin & T.G. Jaiyeola: On some properties of generalized groups, Octo. Maths. Mag. (ISSN 1222-5657) – (to appear)

[29] T.G. Jaiyeola & J.O. Adeniran: On Another Two Cryptographic Identities In Universal

Osborn Loops, Surv. Maths. & Appl. (ISSN 1843-7265) – (To appear)

[30] J.O.Adeniran: On group of right representations of certain finite loop (submitted for publication)

Last Updated on April 12, 2019 by admin

Leave a Reply